Follow
Jeroen Schillewaert
Jeroen Schillewaert
Verified email at auckland.ac.nz
Title
Cited by
Cited by
Year
Large incidence-free sets in geometries
S De Winter, J Schillewaert, J Verstraete
the electronic journal of combinatorics, P24-P24, 2012
332012
Quadric Veronesean caps
J Schillewaert, H Van Maldeghem
Bulletin of the Belgian Mathematical Society-Simon Stevin 20 (1), 19-25, 2013
252013
A characterization of quadrics by intersection numbers
J Schillewaert
Designs, codes and cryptography 47, 165-175, 2008
212008
Characterizations of finite classical polar spaces by intersection numbers with hyperplanes and spaces of codimension 2
S De Winter, J Schillewaert
Combinatorica 30, 25-45, 2010
202010
A note on quasi-Hermitian varieties and singular quasi-quadrics
S De Winter, J Schillewaert
Bulletin of the Belgian Mathematical Society-Simon Stevin 17 (5), 911-918, 2010
182010
On the varieties of the second row of the split Freudenthal–Tits magic square
J Schillewaert, H Van Maldeghem
Annales de l'Institut Fourier 67 (6), 2265-2305, 2017
162017
On exceptional Lie geometries
A De Schepper, J Schillewaert, H Van Maldeghem, M Victoor
Forum of Mathematics, Sigma 9, e2, 2021
152021
Characterizations of Hermitian varieties by intersection numbers
J Schillewaert, JA Thas
Designs, codes and cryptography 50, 41-60, 2009
152009
Weighted intriguing sets of finite generalised quadrangles
J Bamberg, A Devillers, J Schillewaert
Journal of algebraic combinatorics 36, 149-173, 2012
132012
Veronesean representations of Moufang planes
O Krauss, J Schillewaert, H Van Maldeghem
Michigan Mathematical Journal 64 (4), 819-847, 2015
122015
Minimal multiple blocking sets
A Bishnoi, S Mattheus, J Schillewaert
arXiv preprint arXiv:1703.07843, 2017
102017
Projective planes over 2-dimensional quadratic algebras
J Schillewaert, H Van Maldeghem
Advances in Mathematics 262, 784-822, 2014
92014
Hermitian Veronesean caps
J Schillewaert, H Van Maldeghem
Buildings, Finite Geometries and Groups: Proceedings of a Satellite …, 2011
92011
Minimal codewords in Reed–Muller codes
J Schillewaert, L Storme, JA Thas
Designs, Codes and Cryptography 54, 273-286, 2010
82010
A geometric characterization of the Hjelmslev–Moufang planes
A De Schepper, J Schillewaert, H Van Maldeghem, M Victoor
The Quarterly Journal of Mathematics 73 (1), 369-394, 2022
72022
Generalised dual arcs and Veronesean surfaces, with applications to cryptography
A Klein, J Schillewaert, L Storme
Journal of Combinatorial Theory, Series A 116 (3), 684-698, 2009
72009
A uniform characterisation of the varieties of the second row of the Freudenthal–Tits magic square over arbitrary fields
A De Schepper, J Schillewaert, H Van Maldeghem
Journal of Combinatorial Algebra 7 (3), 227-282, 2023
62023
Concrete one complex dimensional moduli spaces of hyperbolic manifolds and orbifolds
A Elzenaar, G Martin, J Schillewaert
arXiv preprint arXiv:2204.11422, 2022
62022
Characterising hyperbolic hyperplanes of a non-singular quadric in
SG Barwick, AMW Hui, WA Jackson, J Schillewaert
Designs, Codes and Cryptography 88 (1), 33-39, 2020
62020
Strongly transitive actions on Euclidean buildings
L Kramer, J Schillewaert
Israel Journal of Mathematics 219 (1), 163-170, 2017
62017
The system can't perform the operation now. Try again later.
Articles 1–20